Variational inequalities and their solutions via fixed points

Reny George, M. S. Khan, K. P. Reshma

Research output: Contribution to journalArticle

Abstract

Some common fixed point theorems in metric and normed spaces are proved using the concept of biased mappings - a generalization of compatible mappings. Our results generalize and extend several known results proved by other authors. We have also applied our result in normed space to obtain iterative solution of certain variational inequalities.

Original languageEnglish
Pages (from-to)17-27
Number of pages11
JournalAdvances in Nonlinear Variational Inequalities
Volume12
Issue number1
Publication statusPublished - 2009

Keywords

  • Biased maps
  • Coincidence and common fixed points
  • Variational inequalities

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Variational inequalities and their solutions via fixed points'. Together they form a unique fingerprint.

  • Cite this